# SDR 95FDEA00246

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 56B17C
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENG OIL TEMP IND 150 AFTER TAKEOFF WE REDUCED PWR TO 1.43 75 PERCENT N1, 350 EGT 82 N2.  AFTER 15 MIN ENG OIL TEMP 140.  ENG SHUTDOWN WAS ACCOMPLISHED IAW.  CHECKLIST.  AFTER PWR REDUCTION CSD TEMP DECREASED FROM 118 TO 80 DEG CELSIUS.  REMOVED AND REPLACED NR 2 ENG OIL TEMP BULB AS PER MM 79-34-21.  RAN NR 2 ENG AS PER JRH OPS CK GOOD.  ALSO, SERVICED NR 2 CSD AND NR 2 ENG OIL.
